Anabolics
Search More Than 6,000,000 Posts
Results 1 to 6 of 6
  1. #1
    Solrock's Avatar
    Solrock is offline Member
    Join Date
    Jan 2003
    Location
    USA
    Posts
    571

    Heart burn! Is it the tribulus or HGH?

    I just started taking HGH about 5 days ago, and began taking Tribulus 2 days ago. I have had a heart burn that is unlike the normal heart burn I get (I rarely get heart burn, but when I do, it is completely different). This heart burn has been almost continuous, and subsides when I eat or take antacids.

    It would seem that it is obviously the Tribulus because I am taking it in pill form. However, on the second day of HGH injections, i noticed a greater than normal amount of saliva in my mouth. (This increase in saliva actually happened to me when I ran IGF-1 LR3 also).

    I guess I am more concern that usual because the feeling of 'heart burn' can actually be a sign of cardiac problems. My father had a massive heart attack, and for the month leading up to it, he was taking massive amounts of antacids because he thought he was having 'heart burn'. (In a literal sense, I guess it was true :| )

    Any thoughts or experiences or suggestions would be appreciated.

    Thanks

  2. #2
    ironfist's Avatar
    ironfist is offline Elite Hall Of Fame ~ RIP ~
    Join Date
    Dec 2001
    Location
    In a cage near you...
    Posts
    4,723
    The growth hormone isn't giving you heartburn, it's something else...

  3. #3
    BUYLONGTERM's Avatar
    BUYLONGTERM is offline Anabolic Member
    Join Date
    Feb 2003
    Posts
    8,067
    Definitely NOT the GH.

  4. #4
    Solrock's Avatar
    Solrock is offline Member
    Join Date
    Jan 2003
    Location
    USA
    Posts
    571
    Yeah, it's gotta be the Tribulus. The increase saliva priduction throws me off though. I am always needing to spit. It was more pronouced on the IGF-1 LR3. Wasn't sure if the GH had some type of effect on the GI tract.

    Thanks for the responses. I guess I would like to know if anyone running tribulus is getting heart burn. It's bad enough that it wakes me up a couple times a night.

  5. #5
    Join Date
    Dec 2003
    Posts
    3,145
    Quote Originally Posted by Solrock
    Yeah, it's gotta be the Tribulus. The increase saliva priduction throws me off though. I am always needing to spit. It was more pronouced on the IGF-1 LR3. Wasn't sure if the GH had some type of effect on the GI tract.

    Thanks for the responses. I guess I would like to know if anyone running tribulus is getting heart burn. It's bad enough that it wakes me up a couple times a night.
    I'll play the devil's advocate here. GH--->IGF-1 causes proliferation of many cell types, especially epithelial cells. 2 places where epithelial cells are prevalent is the oral cavity and the stomach. The chief cells in the stomach secrete HCl, thus lowering pH. This won't directly cause acid reflux type symptoms, but a lower pH environment w/in the stomach can make you more sensitive to already existing acid reflux, whose symptoms you didn't even notice before.
    Increasing epithelia in the mouth can stimulate stretch receptors that have been implicated in contributing to saliva release in response to movements of the mouth and tongue, such as chewing.

    What do I know.....it could very well be the TT. I wouldn't rule out either though until you discontinue one.

  6. #6
    Solrock's Avatar
    Solrock is offline Member
    Join Date
    Jan 2003
    Location
    USA
    Posts
    571
    Thanks Einstein,
    I figured there was a mechanism of action that was causing the increased saliva production with both the IGF-1 and GH.

    I started taken the Tribulus ONLY when I eat a meal. this seems to have helped. I still have an incedible amount of saliva, but at least the heart burn seems to be gone.

    Quote Originally Posted by einstein1905
    I'll play the devil's advocate here. GH--->IGF-1 causes proliferation of many cell types, especially epithelial cells. 2 places where epithelial cells are prevalent is the oral cavity and the stomach. The chief cells in the stomach secrete HCl, thus lowering pH. This won't directly cause acid reflux type symptoms, but a lower pH environment w/in the stomach can make you more sensitive to already existing acid reflux, whose symptoms you didn't even notice before.
    Increasing epithelia in the mouth can stimulate stretch receptors that have been implicated in contributing to saliva release in response to movements of the mouth and tongue, such as chewing.

    What do I know.....it could very well be the TT. I wouldn't rule out either though until you discontinue one.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •